MAUDE Adverse Event Report: ARTHREX, INC. PEEK, SWIVELOCK FT, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. PEEK, SWIVELOCK FT, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number PEEK, SWIVELOCK FT, 4.75X19.1MM
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 22nd july 2025, it was reported by an arthrex employee via email that an ar-2324pct-1, suture anchor, peek swivelock®, 4.75 mm with closed peek eyelet and blue fibertape® loop, was not inserting.This was detected during use in a rotator cuff repair procedure on (b)(6) 2025.The procedure was completed successfully with a new anchor.
 
Event or Problem Description
15th august 2025 - the complaint initiator replied regarding the defect that the swivelock would not engage on the cortical bone.The eyelet remained in the patient and proved difficult to remove.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including improper bone preparation and incorrect surgical technique during device application.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
PEEK, SWIVELOCK FT, 4.75X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22736703
Report Number1220246-2025-03302
Device Sequence Number20632703
Product Code MAI
UDI-Device Identifier00888867098114
UDI-Public(01)00888867098114(11)250609(17)300531(10)15448760
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEEK, SWIVELOCK FT, 4.75X19.1MM
Device Catalogue NumberAR-2324PCT-1
Device Lot Number15448760
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown